Some Nonlinear Gronwall-Bellman-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications

Tang, Min, Guo, Chunxiang, Cheng, Kelong . Abstract and Applied Analysis 2014. 2014 (562691) :-

Locate this article in:

Bibtex

@article{CIS-316195,
  Author = {Tang, Min and Guo, Chunxiang and Cheng, Kelong},
  Title = {Some Nonlinear Gronwall-Bellman-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {562691},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles